# SDR DALA2018022301186

- Difficulty date: February 22, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 62,862 hours, 26,661 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Alignment
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GIRT BAR IS NOT PROPERLY ALIGNED WITH CAM ROLLER ON SLIDE ARM ON MECHANISM L3 DOOR.  REINSTALLED THE GIRT BAR IN HOLDING MECHANISM IAW AMM 25-66. DOOR ARMING CHECK GOOD.
